MAUDE Adverse Event Report: COLOPLAST A/S PED FOLYSIL CATH 3ML CH08/5; SILICONE FOLEY CATHETER

COLOPLAST A/S PED FOLYSIL CATH 3ML CH08/5; SILICONE FOLEY CATHETER
Model Number AA61081002
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
After receiving this complaint, we searched for other complaint and we didn't find an other complaint on the lot number 6225732.Checking the quality databases revealed no anomaly in connection with the described defect.Instructions for use : recommends that prior the catheterisation it is usual practice to check that the valve and balloon are functioning properly by inflating and then deflating the balloon.Warning: pediatric catheters of diameters 06,08 and 10ch may include a stylet that facilities their insertion.Before insertion: make sure that the stylet can move in the catheter and examine the end of the catheter to ensure that the stylet is positioned perfectly inside the catheter and does not comes out of an eye.However, in this case, we think that the torn end may be due when testing the functionality or when inserting into the patient with stylet manipulation.
 
Event or Problem Description
According to the available information, catheter laid in patient´s diapers - balloon looks damaged.It is unclear if the tip is damaged or missing.

Brand Name
PED FOLYSIL CATH 3ML CH08/5
Common Device Name
SILICONE FOLEY CATHETER
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, 3050
DA  3050
MDR Report Key8761190
Report Number9610711-2019-00025
Device Sequence Number13825304
Product Code EZL
UDI-Device Identifier03600040126974
UDI-Public03600040126974
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K013174
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAA61081002
Device Catalogue NumberAA6108
Device Lot Number6225732
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/18/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2019
Initial Report FDA Received Date07/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;